# SDR CA151014003

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,121 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: A1148B
- Condition: Burned
- Location: External Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE CREW EXPERIENCED WIRE BURNING ODOR IN THE COCKPIT, BUT IT DISSIPATED QUICKLY WITH SMALL AMOUNT OF SMOKE PRESENT.  NO C/B`S TRIPPED.  MAINTENANCE FOUND WIRE 2447-0098 DAMAGED AT EXTERNAL POWER CONTACTOR, 11PG. WIRE, CONTACTOR AND CIRCUIT BREAKER, 12PX, TO BE REPLACED.
